# SDR ASOA03608

- Difficulty date: November 29, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MTY, THE PASSENGER DOOR BOTTOM STEP BRACKET WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
